MathSciNet Relay Station
MathSciNet bibliographic data
MR2364443 Database Expansion Item
Yu, Jun-Wu; Tian, Guo-Liang; Tang, Man-Lai Predictive analyses for nonhomogeneous Poisson processes with power law using Bayesian approach. Comput. Statist. Data Anal. 51 (2007), no. 9, 4254–4268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement